American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 68 found      Go to page: 1 2 3

[1] Plamen Stefanov. Support theorems for the light ray transform on analytic Lorentzian manifolds. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Liviu I. Nicolaescu and Nikhil Savale. The Gauss-Bonnet-Chern theorem: A probabilistic perspective. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Colin Guillarmou. Lens rigidity for manifolds with hyperbolic trapped sets. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] A. Lerario. Random matrices and the average topology of the intersection of two quadrics. Proc. Amer. Math. Soc. 143 (2015) 3239-3251.
Abstract, references, and article information   
View Article: PDF

[5] A. Barros, R. Batista and E. Ribeiro Jr.. Bounds on volume growth of geodesic balls for Einstein warped products. Proc. Amer. Math. Soc. 143 (2015) 4415-4422.
Abstract, references, and article information   
View Article: PDF

[6] Martin Lotz. On the volume of tubular neighborhoods of real algebraic varieties. Proc. Amer. Math. Soc. 143 (2015) 1875-1889.
Abstract, references, and article information   
View Article: PDF

[7] Martina Zähle. Curvature Measures of Fractal Sets. Contemporary Mathematics 600 (2013) 381-399.
Book volume table of contents   
View Article: PDF

[8] A. Barros and E. Ribeiro Jr.. Some characterizations for compact almost Ricci solitons. Proc. Amer. Math. Soc. 140 (2012) 1033-1040. MR 2869087.
Abstract, references, and article information   
View Article: PDF

[9] Cristian Barbarosie. Representation of divergence-free vector fields. Quart. Appl. Math. 69 (2011) 309-316. MR 2814529.
Abstract, references, and article information
View Article: PDF

[10] M. Zähle. Lipschitz-Killing curvatures of self-similar random fractals. Trans. Amer. Math. Soc. 363 (2011) 2663-2684. MR 2763731.
Abstract, references, and article information   
View Article: PDF

[11] A. Barros and P. Sousa. Compact graphs over a sphere of constant second order mean curvature. Proc. Amer. Math. Soc. 137 (2009) 3105-3114. MR 2506469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sigurdur Helgason. Geometric Analysis on Symmetric Spaces. Math. Surveys Monogr. 39 (2008) MR MR2463854.
Book volume table of contents   

[13] Semyon Alesker and Joseph H. G. Fu. Theory of valuations on manifolds, III. Multiplicative structure in the general case. Trans. Amer. Math. Soc. 360 (2008) 1951-1981. MR 2366970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Plamen Stefanov and Gunther Uhlmann. Boundary rigidity and stability for generic simple metrics. J. Amer. Math. Soc. 18 (2005) 975-1003. MR 2163868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gil Solanes. Integral geometry and the Gauss-Bonnet theorem in constant curvature spaces. Trans. Amer. Math. Soc. 358 (2006) 1105-1115. MR 2187647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Vit. V. Volchkov and N. P. Volchkova. Inversion Theorems for the local Pompeiu transformation in the quaternion hyperbolic space. St. Petersburg Math. J. 15 (2004) 753-771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert W. Donley Jr.. A cocycle formula for the quaternionic discrete series. Proc. Amer. Math. Soc. 131 (2003) 1943-1951. MR 1955285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Christopher B. Croke, Nurlan S. Dairbekov and Vladimir A. Sharafutdinov. Local boundary rigidity of a compact Riemannian manifold with curvature bounded above. Trans. Amer. Math. Soc. 352 (2000) 3937-3956. MR 1694283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jean-Baptiste Poly and Gilles Raby. Prolongement de courants positifs a travers de petits obstacles. Proc. Amer. Math. Soc. 127 (1999) 2091-2098. MR 1605933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gaoyong Zhang. Dual kinematic formulas. Trans. Amer. Math. Soc. 351 (1999) 985-995. MR 1443203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. C. Álvarez Paiva and E. Fernandes. Crofton formulas in projective Finsler spaces. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 91-100. MR 1655987.
Abstract, references, and article information   
View Article: PDF

[22] Ralph Howard. The sharp Sobolev inequality and the Banchoff-Pohl inequality on surfaces. Proc. Amer. Math. Soc. 126 (1998) 2779-2787. MR 1451806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jiazu Zhou. Sufficient conditions for one domain to contain another in a space of constant curvature. Proc. Amer. Math. Soc. 126 (1998) 2797-2803. MR 1451838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Scipio Cuccagna. Sobolev estimates for operators given by averages over cones. Trans. Amer. Math. Soc. 350 (1998) 935-946. MR 1390975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Carlos A. Berenstein, Enrico Casadio Tarabusi and Árpád Kurusa. Radon transform on spaces of constant curvature. Proc. Amer. Math. Soc. 125 (1997) 455-461. MR 1350933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Sigurdur Helgason. The Fourier transform on a symmetric space. Math. Surveys Monogr. 39 (1994) 197-361.
Book volume table of contents
View Article: PDF

[27] Sigurdur Helgason. A duality in integral geometry. Math. Surveys Monogr. 39 (1994) 1-58.
Book volume table of contents
View Article: PDF

[28] Sigurdur Helgason. A duality for symmetric spaces. Math. Surveys Monogr. 39 (1994) 59-195.
Book volume table of contents
View Article: PDF

[29] Sigurdur Helgason. Differential equations on symmetric spaces. Math. Surveys Monogr. 39 (1994) 401-538.
Book volume table of contents   
View Article: PDF

[30] Sigurdur Helgason. The Radon transform on~$X$ and on~$X_o$. Range questions. Math. Surveys Monogr. 39 (1994) 363-399.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 68 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia